Makale
Tam Makale
Uluslararası
2010
ON SOME SUFFICIENT CONDITIONS FOR UNIVALENCE
ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA
Cilt 18 · Sayı 2 · ss. 217–222 · 01.01.2010
Özet
In this paper the method of subordination chains is used to establish some sufficient conditions for univalence for analytic functions defined in the open unit disk.
Anahtar kelimeler
Analytic functions
subordination chains
univalence conditions
Atıf için künye
Raducanu, D., Orhan, H., & Deniz, E. (2010). ON SOME SUFFICIENT CONDITIONS FOR UNIVALENCE. ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 18(2), 217–222.
BibTeX
@article{raducanu2010-73032,
author = {Raducanu, Dorina and Orhan, Halit and Deniz, Erhan},
title = {ON SOME SUFFICIENT CONDITIONS FOR UNIVALENCE},
journal = {ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA},
year = {2010},
volume = {18},
number = {2},
pages = {217--222},
issn = {1224-1784},
url = {https://akademik.atauni.edu.tr/yayinlar/73032-on-some-sufficient-conditions-for-univalence}
}